# SDR AALA202107136342

- Difficulty date: July 11, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31547
- Aircraft time: 32,590 hours, 3,746 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Crew Rest
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REST UPPER DRS4 EICAS SMOKE MESSAGE. DISAPPEARED IN 40 SECONDS. FLIGHT ATTENDANTS CHECKED AREA AND CABIN. NO SMOKE DETECTED. PERFORMED RESET OF SMOKE DETECTION SYSTEM AT FLIGHT ATTENDANT REST AREA PER AMM 26-14-40. CHECKS OK.
